# SDR DALA1143999017

- Difficulty date: July 19, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 48,124 hours, 34,776 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV VISIT IN MSP FOUND CRACK ON VERTICAL LEADING EDGE ZFS26.8 LEFT SIDE FWD OF CUTOUT.  REMOVED DAMAGE INSTALLED FILLER AND DOUBLER PER MD-88 SRM 53-01 FIG 4.  WORKED ON N/R 101.
